# SDR VNAA0201015

- Difficulty date: January 19, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Aircraft time: 16,330 hours, 14,463 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2430 · DC Generating System
- Part: Sensor
- Part number: 1030200
- Part serial: 1332
- Condition: Failed
- Location: Electrical Sys
- Part time: 16,685 hours, 14,968 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A RIGHT HAND GENERATOR FAIL MESSAGE AND ABORTED TAKEOFF.  THE AIRCRAFT WAS THEN FERRIED TO DAY WHERE MAINTENANCE INSPECTED AND REPLACED THE HALL EFFECT SENSOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
